Tao Feng
Tao Feng
Department of Mathematics, Zhejiang University
Adresse e-mail validée de zju.edu.cn
Titre
Citée par
Citée par
Année
A generic construction of complex codebooks meeting the Welch bound
C Ding, T Feng
IEEE transactions on information theory 53 (11), 4245-4250, 2007
1212007
Strongly regular graphs associated with ternary bent functions
Y Tan, A Pott, T Feng
Journal of Combinatorial Theory, Series A 117 (6), 668-682, 2010
752010
On cyclic codes of length with two zeros whose dual codes have three weights
T Feng
Designs, Codes and Cryptography 62 (3), 253-258, 2012
732012
Strongly regular graphs from unions of cyclotomic classes
T Feng, Q Xiang
Journal of Combinatorial Theory, Series B 102 (4), 982-995, 2012
462012
Association schemes arising from bent functions
A Pott, Y Tan, T Feng, S Ling
Designs, Codes and Cryptography 59 (1), 319-331, 2011
462011
Cyclotomic constructions of skew Hadamard difference sets
T Feng, Q Xiang
Journal of Combinatorial Theory, Series A 119 (1), 245-256, 2012
432012
Query-efficient locally decodable codes of subexponential length
YM Chee, T Feng, S Ling, H Wang, LF Zhang
computational complexity 22 (1), 159-189, 2013
412013
Codebooks from almost difference sets
C Ding, T Feng
Designs, Codes and Cryptography 46 (1), 113-126, 2008
402008
Constructions of strongly regular Cayley graphs and skew Hadamard difference sets from cyclotomic classes
T Feng, K Momihara, Q Xiang
Combinatorica 35 (4), 413-434, 2015
302015
The weight distribution of a class of cyclic codes related to Hermitian forms graphs
S Li, S Hu, T Feng, G Ge
IEEE transactions on information theory 59 (5), 3064-3067, 2013
272013
Non-abelian skew Hadamard difference sets fixed by a prescribed automorphism
T Feng
Journal of Combinatorial Theory, Series A 118 (1), 27-36, 2011
212011
Evaluation of the weight distribution of a class of cyclic codes based on index 2 Gauss sums
T Feng, K Momihara
IEEE transactions on information theory 59 (9), 5980-5984, 2013
192013
Binary cyclic codes with two primitive nonzeros
T Feng, KH Leung, Q Xiang
Science China Mathematics 56 (7), 1403-1412, 2013
162013
Exterior algebras and two conjectures on finite abelian groups
T Feng, ZW Sun, Q Xiang
Israel Journal of Mathematics 182 (1), 425-437, 2011
122011
Pseudocyclic and non-amorphic fusion schemes of the cyclotomic association schemes
T Feng, F Wu, Q Xiang
Designs, Codes and Cryptography 65 (3), 247-257, 2012
112012
A new construction of perfect nonlinear functions using Galois rings
T Feng
Journal of Combinatorial Designs 17 (3), 229-239, 2009
112009
Semi-regular relative difference sets with large forbidden subgroups
T Feng, Q Xiang
Journal of Combinatorial Theory, Series A 115 (8), 1456-1473, 2008
92008
Abelian and non-abelian Paley type group schemes
YQ Chen, T Feng
Designs, codes and cryptography 68 (1), 141-154, 2013
82013
On self-orthogonal group ring codes
W Fu, T Feng
Designs, Codes and Cryptography 50 (2), 203-214, 2009
82009
Relative (pn, p, pn, n)-difference sets with gcd (p, n)= 1
T Feng
Journal of Algebraic Combinatorics 29 (1), 91-106, 2009
82009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20